Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 307, NWS Atlanta, GA

July 6, 2023Baldwin County, Hancock County, Washington County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 6, 2023, 7:44 PM EDT for Baldwin County, Hancock County, Washington County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2023, 7:44 PM EDT (23:44 UTC)
Expired
Jul 6, 2023, 8:15 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, GA, Hancock County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 56 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
763 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

812 
WUUS52 KFFC 062344
SVRFFC
GAC009-141-303-070015-
/O.NEW.KFFC.SV.W.0307.230706T2344Z-230707T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
744 PM EDT Thu Jul 6 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  East central Baldwin County in central Georgia...
  Southeastern Hancock County in east central Georgia...
  Northwestern Washington County in east central Georgia...

* Until 815 PM EDT.

* At 743 PM EDT, a severe thunderstorm was located near Linton, or 13
  miles northwest of Sandersville, moving east at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Deepstep, Beulah and Linton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3298 8284 3300 8309 3307 8309 3316 8308
      3319 8284
TIME...MOT...LOC 2343Z 270DEG 5KT 3307 8301 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
459 
WWUS52 KFFC 070004
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
804 PM EDT Thu Jul 6 2023

GAC009-141-070013-
/O.CAN.KFFC.SV.W.0307.000000T0000Z-230707T0015Z/
Baldwin GA-Hancock GA-
804 PM EDT Thu Jul 6 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BALDWIN AND
SOUTHEASTERN HANCOCK COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3299 8294 3300 8305 3301 8305 3302 8307
      3303 8307 3304 8306 3305 8306 3307 8304
      3307 8294
TIME...MOT...LOC 0003Z 308DEG 5KT 3305 8299 

$$

GAC303-070015-
/O.CON.KFFC.SV.W.0307.000000T0000Z-230707T0015Z/
Washington GA-
804 PM EDT Thu Jul 6 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR WEST CENTRAL WASHINGTON COUNTY...

At 803 PM EDT, a severe thunderstorm was located over Deepstep, or 11
miles west of Sandersville, moving southeast at 5 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Deepstep.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3299 8294 3300 8305 3301 8305 3302 8307
      3303 8307 3304 8306 3305 8306 3307 8304
      3307 8294
TIME...MOT...LOC 0003Z 308DEG 5KT 3305 8299 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:51 PM EDT, 4 hours 53 minutes earlier.

Area forecast discussion, Jul 6, 2:51 PM EDT, 4 hours 53 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
251 PM EDT Thu Jul 6 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Friday)
Issued at 248 PM EDT Thu Jul 6 2023

Showers and thunderstorms are currently ongoing in NW and W Georgia
along a shortwave boundary that has moved eastward from Alabama into
Georgia. PWATs are lower today (1.66 in), so rainfall rates are
likely to not be as high as they have been in the past with the >2"
PWATs. They should start to push further east and south throughout
the rest of the evening before eventually clearing out overnight.
The risk for severe storms is low but a severe storm cannot be rules
out with the main threat being gusty winds. Models are hinting at
increased shower activity around the Columbus area to I-75 after the
initial wave (11pm-1am) but confidence is lower on that second
round. Either way, the severe weather risk remains low at this time.

Looking at tomorrow, a rinse and repeat forecast is expected with
shower and thunderstorm activity increasing starting around 2pm and
then increasing in coverage through the remainder of the afternoon
and evening before tapering off overnight again. With forecasted
mean CAPE around 1500 J/kg, almost non existent shear, and PWAT
values around ~1.5", storms are not expected to be sub severe again.
Overall temps through the tonight and tomorrow, temps will be ~90
for much of the area with the exception of eastern central Georgia
where temps are forecast to be in the mid 90s with heat indices ~100
degrees.

Hernandez

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 248 PM EDT Thu Jul 6 2023

Key Messages:

- Diurnal Thunderstorms will continue through the extended forecast,
in typical summertime fashion, although overall storm intensity
should largely remain sub-severe.

- Heat Index values through the weekend are expected to largely be
between 95-105 degrees. Please take precautions to keep yourselves
cool during the peak daytime heating hours.

- A more organized storm environment with synoptic support is
expected Sunday night into Monday, with widespread rain chances on
Monday between 70-80%, the highest chances through the extended
forecast period.

Not much change to the previous forecast package/discussion, just
building confidence towards current solutions as forecast models
come into agreement over time. Although exact placement of
showers/storms is difficult to determine in this moist, unstable
pattern. Due to regional uncertainty, opted for ensemble approach
but raised the floor on 6-hr predictions given unpredictability.

Previous Long Term Synoptic Analysis from 'Lusk' below...

Weekend:

Into the weekend, subtropical ridge in east Pacific extending into
desert SW will slowly begin to build. Simultaneously, anticyclonic
rossby wave break in eastern Alaska will help a lobe of the
tropospheric polar vortex cut off a bit over Hudson Bay and eastern
Canada. These together will create a PV gradient over the CONUS that
will be aimed at the SE. In other words, ridge to our west and large
trough to our north means the east CONUS should be the recipient of
several shortwaves as they move around and between these features.
Or, more simply, it's gonna be wet. These features remain in place
through most of the long term. Sfc lows that form to our north will
draw in moisture, but the frontal boundaries are not likely to reach
us until the middle part of next week. PWATs will remain quite high
as a result, staying regularly in the 1.6"-2.0" range. Temperatures
will also remain warm, though regular afternoon convection combined
in part with just how moist it is out there through the whole
tropospheric column will likely preclude the need for additional
heat advisories. Still, heat indices at our near 100 will be a
regular occurrence, especially in parts of central Georgia, so take
it easy if doing repeated outdoor activities.

Sunday Night into Monday:

There seems to be some building model consistency around some kind
of linear complex moving into the SE along the NW flow that is in
place aloft. The timing and the exact where of any line of storms is
the more challenging part - plus there will still be plenty of
moisture around on Sunday for general diurnal convection, which
could complicate the forecast further. CAPE values on Sunday and
Monday look to be between 1000-2000 J/kg, some shear at
approximately 30 kts 0-6 km is in place. Storms may also move in
with an organized cold pool, which would drive potential up as well.
Definitely something to keep an eye on in the forecast going forward.

Tuesday and Wednesday:

Things get more uncertain here. There is going to be the initial
impacts of how convection plays out the previous day, as something
as large as an MCS would have latent heat feedbacks that could be
significant for how things play out. However, there are an
increasing number of ensemble members, as well as several
deterministic models, that do slide a portion of the trough into the
CWA, driving with it some relatively less moist air behind a sfc
frontal boundary. PoPs are a bit lower on Tuesday and Wednesday,
especially in northern Georgia, given the uncertainty around how
this will play out.

Thiem/Lusk

&&

.AVIATION...
(18Z TAFS)
Issued at 1250 PM EDT Thu Jul 6 2023

Afternoon/eve convection likely today and tomorrow. Hi-res models
don't have a great handle on the line of shra/tsra just across
western GA this afternoon, but for timing think the 19-23 tempo
still looks good. Convective initiation may be a little earlier
tomorrow. West winds will continue through the period.

//ATL Confidence...18Z Update...
Med confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  71  91 /  20  30  30  30
Atlanta         72  89  72  92 /  20  30  20  30
Blairsville     65  85  65  85 /  20  30  30  40
Cartersville    69  90  69  92 /  30  30  20  30
Columbus        73  91  74  93 /  20  40  40  30
Gainesville     71  88  71  90 /  20  30  20  30
Macon           73  93  74  94 /  20  40  30  30
Rome            70  90  71  92 /  30  30  20  40
Peachtree City  69  90  71  93 /  20  40  30  30
Vidalia         74  95  75  93 /  20  40  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Hernandez
LONG TERM....Thiem
AVIATION...NListemaa
Hazardous weather outlook, Jul 6, 5:32 PM EDT, 2 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
532 PM EDT Thu Jul 6 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-072145-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
532 PM EDT Thu Jul 6 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered thunderstorms are expected in the region this evening.
Widespread severe weather is unlikely, but the storms may produce
frequent lightning and heavy rainfall and occasional strong wind
gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Thunderstorms will be possible each afternoon and evening through
Wednesday. At this time the risk for severe weather appears low
on any given day. There does appear to be a peak in precipitation
potential on Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 6, 3:18 PM EDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
318 PM EDT Thu Jul 6 2023

GAZ053-061945-
Coweta GA-
318 PM EDT Thu Jul 6 2023

...A strong thunderstorm will impact portions of southwestern Coweta
County through 345 PM EDT...

At 317 PM EDT, a strong thunderstorm was near Handy, or 7 miles west
of Newnan, moving southeast at 10 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Newnan, Grantville, Moreland, East Newnan, Corinth, Arnco-Sargent,
Powers Crossroads and Handy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3341 8497 3344 8483 3334 8471 3326 8480
      3322 8492 3322 8493 3327 8495 3328 8495
      3328 8496 3338 8500
TIME...MOT...LOC 1917Z 294DEG 9KT 3336 8491

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 6, 3:50 PM EDT, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
350 PM EDT Thu Jul 6 2023

GAZ053-054-056-062015-
Fayette GA-Coweta GA-Spalding GA-
350 PM EDT Thu Jul 6 2023

...A strong thunderstorm will impact portions of west central
Spalding, southeastern Fayette and southeastern Coweta Counties
through 415 PM EDT...

At 350 PM EDT, a strong thunderstorm was over Digbey, or 11 miles
south of Fayetteville, moving southeast at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Peachtree City, Senoia, Brooks, Haralson, Starrs Mill, Digbey, Lake
Horton, Zetella and Vaughn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3338 8444 3324 8434 3321 8450 3322 8451
      3322 8456 3333 8459
TIME...MOT...LOC 1950Z 330DEG 7KT 3328 8450

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 6, 4:02 PM EDT, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
402 PM EDT Thu Jul 6 2023

GAZ053-056-067-068-062030-
Coweta GA-Spalding GA-Meriwether GA-Pike GA-
402 PM EDT Thu Jul 6 2023

...A strong thunderstorm will impact portions of southwestern
Spalding, northeastern Meriwether, northwestern Pike and southeastern
Coweta Counties through 430 PM EDT...

At 402 PM EDT, a strong thunderstorm was over Haralson, or 13 miles
southeast of Newnan, moving east at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Luthersville, Haralson, Alvaton, Hollonville and Digbey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3333 8467 3322 8440 3309 8452 3321 8474
TIME...MOT...LOC 2002Z 289DEG 17KT 3323 8462

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 6, 4:33 PM EDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
433 PM EDT Thu Jul 6 2023

GAZ033-034-045-062100-
North Fulton GA-DeKalb GA-Gwinnett GA-
433 PM EDT Thu Jul 6 2023

...A strong thunderstorm will impact portions of northwestern DeKalb,
west central Gwinnett and northeastern Fulton Counties through 500 PM
EDT...

At 433 PM EDT, a strong thunderstorm was over Dunwoody, or near
Peachtree Corners, moving east at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Peachtree Corners, Sandy Springs, Roswell, Alpharetta, Dunwoody,
Duluth, Norcross, Doraville, Berkeley Lake and Mechanicsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3392 8438 3397 8436 3404 8437 3404 8416
      3395 8414 3389 8419
TIME...MOT...LOC 2033Z 272DEG 17KT 3397 8429

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 6, 6:18 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
618 PM EDT Thu Jul 6 2023

GAZ001-002-011-062245-
Chattooga GA-Walker GA-Dade GA-
618 PM EDT Thu Jul 6 2023

...A strong thunderstorm will impact portions of southwestern Walker,
southwestern Dade and northwestern Chattooga Counties through 645 PM
EDT...

At 618 PM EDT, a strong thunderstorm was near Sulpher Springs, or 12
miles south of Trenton, moving southeast at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Center Post.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3477 8551 3458 8521 3456 8552 3473 8556
TIME...MOT...LOC 2218Z 294DEG 10KT 3470 8551

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 6, 7:35 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
735 PM EDT Thu Jul 6 2023

GAZ061-073-074-070000-
Washington GA-Hancock GA-Baldwin GA-
735 PM EDT Thu Jul 6 2023

...A strong thunderstorm will impact portions of northeastern
Baldwin, southeastern Hancock and northwestern Washington Counties
through 800 PM EDT...

At 735 PM EDT, a strong thunderstorm was near Linton, or 10 miles
east of Milledgeville. This storm was nearly stationary.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Deepstep, Linton, Beulah, Underwood and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3295 8284 3297 8311 3299 8313 3300 8312
      3300 8313 3316 8313 3322 8284
TIME...MOT...LOC 2335Z 270DEG 4KT 3308 8305

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:04 PM EDTSpecial Weather StatementFFCMacon41 min
Jul 5, 8:31 PM EDTSpecial Weather StatementFFCMarion29 min
Jul 5, 9:00 PM EDTSpecial Weather StatementFFCMarion30 min
Jul 6, 1:26 PM EDTSpecial Weather StatementFFCChattooga34 min
Jul 6, 1:28 PM EDTSpecial Weather StatementFFCChattooga32 min
Jul 6, 2:22 PM EDTSpecial Weather StatementFFCWhitfield38 min
Jul 6, 2:48 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield27 min
Jul 6, 2:51 PM EDTSpecial Weather StatementFFCCarroll24 min
Jul 6, 3:01 PM EDTSpecial Weather StatementFFCGilmer29 min
Jul 6, 3:13 PM EDTSpecial Weather StatementFFCMurray32 min
Jul 6, 3:18 PM EDTSpecial Weather StatementFFCCoweta27 min
Jul 6, 3:50 PM EDTSpecial Weather StatementFFCFayette25 min
Jul 6, 4:02 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jul 6, 4:33 PM EDTSpecial Weather StatementFFCGwinnett27 min
Jul 6, 6:18 PM EDTSpecial Weather StatementFFCWalker27 min
Jul 6, 7:35 PM EDTSpecial Weather StatementFFCHancock25 min
Jul 6, 7:47 PM EDTSpecial Weather StatementFFCHouston28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.